# SDR SWIA20241017926

- Difficulty date: September 26, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 27,310 hours, 15,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FOUND AFTER REMOVAL OF PANEL R/H END OF FR88 FOR R/H SHEAR PANEL ATTACHMENT (C-CHECK RO 10/15/2024) (FILED OPEN)REMOVED ELONGATED HOLE BY DRILLING TO SPECIFIC DIAMETER TO REMOVE DAMAGE. INSTALLED BUSHING.SEE CONTINUATION CARD FOR WORK PERFORMED.  REF ETD2024-170-026011  REV:A. THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE.
